Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 240, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 6:50 AM CDT for Adams County, Franklin County, Jefferson County, Mississippi. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 6:50 AM CDT (11:50 UTC)
- Expired
- Apr 30, 2017, 7:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, MS, Franklin County, MS, Jefferson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:00 AM CDT | TSTM WND DMG | 5 Ene Natchez, MS | NUMEROUS TREES DOWN THROUGHOUT THE COUNTY. |
| Apr 30, 7:24 AM CDT | TORNADO | 9 E Fayette, MS | THIS TORNADO TOUCHED DOWN JUST SOUTH OF HIGHWAY 28. A FEW TREES WERE DOWNED AND SNAPPED IN THIS AREA. AS IT CONTINUED NORTHEAST THROUGH RURAL AREA, NUMEROUS TREES WERE SNAPPED AND UPROOTED. IT THEN CROSSED MCBRIDE ROAD AND PAP GOZA ROAD, UPROOTING AND SNAPPING |
| Apr 30, 7:26 AM CDT | TORNADO | 9 E Fayette, MS | TREES AND POWER LINES DOWN WITH LOTS OF POWER OUTAGES. TORNADO DEBRIS SIGNATURE OBSERVED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 1:49 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1340 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.9
The text
As transmitted.
806
WUUS54 KJAN 301150
SVRJAN
MSC001-037-063-301245-
/O.NEW.KJAN.SV.W.0240.170430T1150Z-170430T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
650 AM CDT SUN APR 30 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Jefferson County in southwestern Mississippi...
Franklin County in southwestern Mississippi...
Adams County in southwestern Mississippi...
* Until 745 AM CDT
* At 649 AM CDT, a severe thunderstorm was located over Cranfield, or
11 miles east of Natchez, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Natchez, Bude, Union Church, Stanton, Hamburg, Kingston, Garden
City, Sibley, Mcbride, Cranfield, Stampley, Kirby, Mcnair, New
Hope, Blue Hill, Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM CDT for northeastern
Louisiana...and southwestern Mississippi.
LAT...LON 3135 9115 3137 9124 3133 9141 3153 9148
3157 9141 3159 9140 3160 9143 3162 9140
3175 9132 3174 9127 3163 9120 3163 9116
3183 9090 3183 9084 3178 9084 3178 9074
3135 9074 3134 9099 3135 9102 3132 9112
TIME...MOT...LOC 1149Z 231DEG 34KT 3157 9119
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DL2 follow-up statements
948
WWUS54 KJAN 301205
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
705 AM CDT SUN APR 30 2017
MSC001-037-063-301245-
/O.CON.KJAN.SV.W.0240.000000T0000Z-170430T1245Z/
Jefferson MS-Franklin MS-Adams MS-
705 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR JEFFERSON...FRANKLIN AND NORTHEASTERN ADAMS COUNTIES...
At 705 AM CDT, a severe thunderstorm was located from near Stanton
to near Garden City, or 21 miles east of Natchez, moving northeast
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Natchez, Bude, Union Church, Stanton, Hamburg, Garden City, Mcbride,
Cranfield, Stampley, Kirby, Mcnair, New Hope, Blue Hill, Roxie and
Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM CDT for northeastern
Louisiana...and southwestern Mississippi.
LAT...LON 3135 9115 3137 9124 3150 9128 3158 9134
3175 9132 3174 9127 3163 9120 3163 9116
3183 9090 3183 9084 3178 9084 3178 9074
3135 9074 3134 9099 3135 9102 3132 9112
TIME...MOT...LOC 1205Z 231DEG 34KT 3167 9105
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DL291
WWUS54 KJAN 301217
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
717 AM CDT SUN APR 30 2017
MSC001-301226-
/O.CAN.KJAN.SV.W.0240.000000T0000Z-170430T1245Z/
Adams MS-
717 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 AM CDT for southwestern
Mississippi.
LAT...LON 3137 9116 3161 9115 3163 9116 3183 9090
3183 9084 3180 9084 3179 9085 3178 9084
3178 9074 3135 9074 3135 9098 3134 9099
3135 9102 3132 9112
TIME...MOT...LOC 1216Z 225DEG 34KT 3158 9101
$$
MSC037-063-301245-
/O.CON.KJAN.SV.W.0240.000000T0000Z-170430T1245Z/
Jefferson MS-Franklin MS-
717 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR EASTERN JEFFERSON AND FRANKLIN COUNTIES...
At 716 AM CDT, a severe thunderstorm was located near Hamburg, or 22
miles east of Natchez, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bude, Union Church, Stampley, Kirby, Hamburg, Mcnair, Garden City,
New Hope, Blue Hill, Mcbride, Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM CDT for southwestern
Mississippi.
LAT...LON 3137 9116 3161 9115 3163 9116 3183 9090
3183 9084 3180 9084 3179 9085 3178 9084
3178 9074 3135 9074 3135 9098 3134 9099
3135 9102 3132 9112
TIME...MOT...LOC 1216Z 225DEG 34KT 3158 9101
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 5:36 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 30, 5:36 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
536 AM CDT Sun Apr 30 2017
...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...
.DISCUSSION...
Today through Tonight,
Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/
Monday through Saturday night,
A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.
For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.
The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.
Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/
&&
.AVIATION...
06Z TAF discussion:
Gusty southerly winds will continue through Sunday morning, before
a cold front pushes a line of thunderstorms east across the
forecast area. A few gusts up to 30 to 35 mph will be possible
during this time. A broken deck of stratus will keep ceilings
hovering around the MVFR range ahead of the front. Periods of
lower ceiling and reduced visibility, as well as gusty and erratic
winds will accompany the thunderstorms. Expect a lingering chance
for showers and possibly MVFR ceilings or visibility behind the
thunderstorms later in the period. Amendments may be necessary to
refine the timing for thunderstorms. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 52 77 53 / 100 38 0 0
Meridian 80 54 78 52 / 94 100 0 0
Vicksburg 74 51 78 54 / 100 11 0 0
Hattiesburg 79 53 80 52 / 94 92 0 0
Natchez 73 51 78 54 / 100 10 0 0
Greenville 72 51 75 55 / 100 10 0 0
Greenwood 75 52 74 54 / 100 25 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 10 AM CDT this morning through this
evening for MSZ030-031-033-038-039-044>046-050>052-056>058-
064>066-072>074.
Flash Flood Watch through this evening for MSZ018-019-025>029-
032-034>037-040>043-047>049-053>055-059>063.
LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 29, 10:25 PM CDT, 8 hours 25 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1025 PM CDT Sat Apr 29 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 010330- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1025 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...early Sunday morning through Sunday afternoon FLOODING THREAT...Elevated TIMING...early Sunday morning through Sunday afternoon A line of thunderstorms will bring torrential rain and severe weather to the area early Sunday morning through Sunday afternoon. Flash flooding is possible as potential for 2 to 3 inches over a relatively short period of time will occur. Some areas could see as much as 4 to 6 inches of rain. Hail, damaging winds and a few tornadoes will also be possible with these thunderstorms. (www.weather.gov/images/jan/graphicast/image3.png) (www.weather.gov/images/jan/graphicast/image4.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of tonight through Sunday night. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 30, 1:29 AM CDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
129 AM CDT SUN APR 30 2017
ARZ074-300700-
Ashley AR-
129 AM CDT SUN APR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ASHLEY COUNTY UNTIL 200
AM CDT...
At 129 AM CDT, Meteorologists were tracking a strong thunderstorm
near Hamburg, moving northeast at 65 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of eastern Ashley
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3340 9186 3339 9146 3333 9146 3308 9171
3321 9197
TIME...MOT...LOC 0629Z 213DEG 56KT 3328 9181
NFLocal storm report, Apr 30, 6:03 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TORNADO 2 W OAK RIDGE 32.63N 91.81W
04/30/2017 MOREHOUSE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG WITH
SIGNIFICANT ROOF DAMAGE TO A HOME. DEBRIS
SIGNATURE ALSO NOTED FROM KULM RADAR.
&&
CELocal storm report, Apr 30, 6:04 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 2 N OAK RIDGE 32.65N 91.77W
04/30/2017 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN ALONG HWY 425 N, POSSIBLE
CONTINUATION OF TORNADO W OF OAK RIDGE.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:29 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 61 min |
| Apr 30, 6:10 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Apr 30, 6:14 AM CDT | Tornado Warning | JAN | Adams | 34 min |
| Apr 30, 6:34 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Apr 30, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Apr 30, 6:43 AM CDT | Tornado Warning | JAN | Warren | 62 min |
| Apr 30, 7:20 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 55 min |
| Apr 30, 7:21 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 39 min |
| Apr 30, 7:28 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Apr 30, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 40 min |
| Apr 30, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 64 min |
| Apr 30, 7:57 AM CDT | Tornado Warning | JAN | Hinds | 48 min |
| Apr 30, 8:01 AM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin | 44 min |
| Apr 30, 8:06 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 54 min |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Apr 30, 8:13 AM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 62 min |
| Apr 30, 8:20 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 55 min |
| Apr 30, 8:31 AM CDT | Tornado Warning | JAN | Hinds, Madison | 59 min |
| Apr 30, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 61 min |
| Apr 30, 9:00 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 3 hr |
| Apr 30, 9:05 AM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 55 min |
| Apr 30, 9:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 66 min |
| Apr 30, 9:18 AM CDT | Tornado Warning | JAN | Scott | 42 min |
| Apr 30, 9:30 AM CDT | Flash Flood Warning | JAN | Attala, Holmes, Humphreys, Madison | 3 hr |
| Apr 30, 9:37 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 53 min |
| Apr 30, 9:48 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 40 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 55 min |
| Apr 30, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery, Webster | 52 min |
| Apr 30, 9:54 AM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Apr 30, 10:05 AM CDT | Tornado Warning | JAN | Montgomery, Webster | 27 min |
| Apr 30, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 38 min |
| Apr 30, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 22 min |
| Apr 30, 10:22 AM CDT | Tornado Warning | JAN | Grenada | 23 min |
| Apr 30, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 57 min |
| Apr 30, 10:43 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 62 min |
| Apr 30, 10:45 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Noxubee | 60 min |
| Apr 30, 10:59 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 43 min |
| Apr 30, 11:12 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Apr 30, 11:33 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones | 3 hr |
| Apr 30, 11:42 AM CDT | Tornado Warning | JAN | Lowndes | 8 min |
| Apr 30, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.